# SDR DALA2024071207062

- Difficulty date: July 9, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,226 hours, 5,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING W/C 5352-01038-01A FOUND R/H LONGERON AT RBL40 4" CRACK AT TIE ROD. PULLED R/A C/B FOR RA 1/2/3. REMOVED PANEL 195GB AND REMOVED R/H LONGERON PER A220 AMM 53-82.(548551) REINSTALLED LONGERON PER WORKCARD 53-52-01038-07B. R/A ANTENNAS RECONNECTED AND OPS CK PER A220 AMM 34-44-05. PANEL 195GB REINSTALLED AS REQ'D. (LP# 4204998)
